MathSciNet Relay Station
MathSciNet bibliographic data
MR2663194 65L99
Batiha, B. Numerical solution of Bratu-type equations by the variational iteration method. Hacet. J. Math. Stat. 39 (2010), no. 1, 23–29.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement